# SDR FDEA202210182588

- Difficulty date: October 18, 2022
- Submitted: October 31, 2022
- Operation: Air carrier
- Aircraft: N596FE
- Make and model: Doug MD-11F
- Aircraft serial: 48554
- Aircraft time: 94,421 hours, 20,288 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REPAIR (REPLACEMENT) AT RIGHT HAND WING LEADING EDGE   CAVITY FORMER AT FORMER XOS 963. EXISTING REPAIR AT RIGHT HAND WING LEADING EDGE CAVITY FORMER AT XOS 963 EVALUATED   AND FOUND PART MARK NOT VISIBLE. EXISTING FORMER REMOVED AND REPLACED IN   ACCORDANCE WITH SRM 51-31-01-0G. FORMER FABRICATED IN ACCORDANCE WITH DOUGLAS   DRAWING ARB 1164 REVISION M. EO # 1-5100-7-5001 B7 PART 1 TITLE: STRUCTURES - REPAIR   CATALOG - MD-11 REPAIR IDENTIFICATION & TRACKING REQUIREMENTS 14 CFR 121.707   ACCOMPLISHED. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
